# SDR UALA2009092303009

- Difficulty date: September 22, 2009
- Submitted: September 24, 2009
- Operation: Air carrier
- Aircraft: N840UA
- Make and model: Airbus A319-131
- Aircraft serial: 1522
- Aircraft time: 29,473 hours, 11,687 cycles
- Engine: Iae V2522A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31517113
- Part serial: 1256
- Condition: Reads Low
- Location: L2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR 2L SLIDE PRESSURE GAUGE READS BLOW GREEN BAND.  REPLACED SLIDE.
